MAUDE Adverse Event Report: BD COMBINED SPINAL EPIDURAL TRAY 17G X 3.5"; ANESTHESIA CONDUCTION KIT

BD COMBINED SPINAL EPIDURAL TRAY 17G X 3.5"; ANESTHESIA CONDUCTION KIT
Model Number 405828
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Initial reporter phone #: unknown.Initial reporter state: address information was not able to be obtained.(b)(6) was used as a place holder based on the user facility¿s location.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the flat filters are breaking during use with a bd combined spinal epidural tray 17g x 3.5".The following information was provided by the initial reporter: it was reported that flat filters are breaking on post-op patients.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: no sample was returned for analysis and a picture could not be provided.Consequently, the investigation was not able to further evaluate the reported failure mode through a complaint sample analysis.A device history review could not be completed as no batch number was provided.Without a sample, photograph or lot information the investigation was unable to confirm the failure mode nor identify a probable root cause.As the failure mode was unable to be confirmed nor a root cause able to be determined a corrective and/or preventive action could not be identified for this complaint.

Brand Name
BD COMBINED SPINAL EPIDURAL TRAY 17G X 3.5"
Common Device Name
ANESTHESIA CONDUCTION KIT
MDR Report Key9872494
Report Number1625685-2020-00029
Device Sequence Number11319068
Product Code CAZ
UDI-Device Identifier00382904058289
UDI-Public00382904058289
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
DISCRETION
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number405828
Device Catalogue Number405828
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 03/04/2020
Supplement Date Received by Manufacturer03/04/2020
Initial Report FDA Received Date03/24/2020
Supplement Report FDA Received Date07/30/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;